# SDR Q2SA2011F00130

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 102,496 hours, 21,566 cycles
- Engine: Ge CF650E2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK, CORROSION WAS FOUND ON UPPER SKIN PANEL OF WING CTR SECTION AT SEVERAL AREAS AROUND:  BS 1240 RBL 30 CENTER WING UPPER SKIN, CORROSION BEYOND SRM LIMITS.   REPAIRED IAW EO: 742-EO-57-6293 REV A. DWG 65B14552-1, DWG 65B14550-1, 65B01102-14,  65B10666-102, BL98.58,  D6-35022 ITEM W-4 AND W-7.
